MAUDE Adverse Event Report: BIOMET 3I 3I T3® SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT WITH DCD®, 5MM(D) X 5MM(L); DENTAL IMPLANT

BIOMET 3I 3I T3® SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT WITH DCD®, 5MM(D) X 5MM(L); DENTAL IMPLANT
Model Number BNES505
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implant dropped due to not disengaged from tool.After attempt to disengage, the implant fell off, and lost sterility so another implant was placed.Tooth number 30 (universal).
 
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.The device was returned.The reported event was non-verifiable, since the original driver used was not returned.Based on the evaluation and functional testing, device malfunction has not occurred.There is no existing nonconformance / capa / hhe/d / ie / product hold against the reported devices that did or could cause or contribute to the reported event.Monthly post market trending review identified no actionable trends or corrective actions for the reported event or device.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming products.Therefore, based on the available information, the product was within specifications and conforming when it left zimmer biomet.Dhr review was completed for the subject lot number.It was confirmed that all operations and inspections were executed as per applicable procedures.No deviations or non-conformances, which could have caused or contributed to the reported event were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Functional test with an in-house mating component/driver revealed; the device engage and disengage as normal.The complaint is related to the functional performance of the device.A definitive root cause could not be determined.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
3I T3® SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT WITH DCD®, 5MM(D) X 5MM(L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12931336
Report Number0001038806-2021-02297
Device Sequence Number3947899
Product Code DZE
UDI-Device Identifier00844868033592
UDI-Public(01)00844868033592(17)220927(10)2017090853
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K150571
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2022
Device Model NumberBNES505
Device Catalogue NumberBNES505
Device Lot Number2017090853
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2021
Supplement Date Received by Manufacturer05/23/2022
Initial Report FDA Received Date12/05/2021
Supplement Report FDA Received Date05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale